• Title of article

    Some results on the index of unicyclic graphs

  • Author/Authors

    Francesco Belardo، نويسنده , , Enzo Maria Li Marzi، نويسنده , , Slobodan K. Simi?، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2006
  • Pages
    12
  • From page
    1048
  • To page
    1059
  • Abstract
    We identify in some classes of unicyclic graphs (of fixed order and girth) those graphs whose index, i.e. the largest eigenvalue, is maximal. Besides, some (lower and upper) bounds on the indices of the graphs being considered are provided.
  • Keywords
    Graph eigenvalues , Graph index , Unicyclic graphs
  • Journal title
    Linear Algebra and its Applications
  • Serial Year
    2006
  • Journal title
    Linear Algebra and its Applications
  • Record number

    825225